# SDR DALA2025010600102

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N930DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 63539
- Aircraft time: 16,634 hours, 6,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0742933) DURING SERVICE CK, FOUND EMERGENCY LIGHTS INOP @ SEAT ROWS 33 DEF THROUGH 37 DEF. FOUND BROKEN WIRE BELOW SEAT ROW 37 DEF. REPAIRED PER B737 SWPM 20-10-13 & CMM PUB 48214. OPS CKS GOOD.
